MAUDE Adverse Event Report: EXACTECH, INC. 145-DEG PE 42MM HUM LINER +2.5; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. 145-DEG PE 42MM HUM LINER +2.5; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-42-03
Medical Device Problem Codes Detachment of Device or Device Component (2907); Naturally Worn (2988)
Health Effect - Clinical Code Fall (1848)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
As reported, the surgeon states the patient fell and fractured their elbow on the implant side.It was believed to be treated non-operatively, but the surgeon believed because of the fall the patient point-loaded on the poly and it dislocated from the tray.The patient was exposed and the liner was in fact dislocated and located posterior/superior of the humeral tray.There was some wear on the liner and of the tray on the inferior portion likely due to rubbing on the sphere.The glenoid components were intact and left alone.The torque screw and tray were removed with the liner, and replaced with new implants.There was no reported breakage of the device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: d10.D10: (b)(6) 300-01-15 - equinoxe, humeral stem primary, press fit 15mm.(b)(6) 320-06-42 - glenosphere 42mm.(b)(6) 320-10-00 - equinoxe reverse tray adapter plate tray +0.(b)(6) 320-15-04 - rs glenoid plate r post aug, 8 deg, right.(b)(6) 320-15-05 - eq rev locking screw.(b)(6) 320-20-00 - eq reverse torque defining screw kit.(b)(6) 320-20-38 - eq rev compress screw lck cap kit, 4.5 x 38mm.(b)(6) 320-20-38 - eq rev compress screw lck cap kit, 4.5 x 38mm.(b)(6) 531-20-00 - shldr gps rvrs drill kit.(b)(6) 531-78-20 - shouldr gps hex pins kit.(b)(6) a10012 - gps implant kit v2.
 
Additional Manufacturer Narrative
The revision reported was likely the result of disassembly between the humeral liner and the humeral tray leading to subsequent metal-on-metal articulation between components as well as damage to the disassociated liner.The humeral liner and tray disassembly was likely caused by the reported fall the patient sustained on their implant side.However, this cannot be confirmed because the components were not returned for evaluation.This follow-up report is being submitted to relay corrected information.The following sections were corrected: h6 problem code.

Brand Name
145-DEG PE 42MM HUM LINER +2.5
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key21429031
Report Number1038671-2025-01129
Device Sequence Number14540305
Product Code KWT
UDI-Device Identifier10885862086709
UDI-Public10885862086709
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number320-42-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2025
Supplement Date Received by Manufacturer01/31/2025
04/04/2025
Initial Report FDA Received Date02/20/2025
Supplement Report FDA Received Date02/20/2025
04/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.; SEE H11.
Outcome Attributed to Adverse Event Hospitalization;
Patient SexMale